Systems of nonlinear elasticity described by Von Karman equations with nonlinear boundary dissipation are considered. Global existence, uniqueness of weakisolutions as well as the regularity of solutions with "smooth" data is established. Thus the paper solves, in particular, an outstanding problem of uniqueness of weak solutions to Von Karman system, which has been open in the literature even in the case of the homogeneous boundary data. This is accomplished by proving "sharp" regularity results of the Airy stress function.
Angelo Favini. Mary Ann Horn. Irena Lasiecka. Daniel Tataru. "Global existence, uniqueness and regularity of solutions to a von Kármán system with nonlinear boundary dissipation." Differential Integral Equations 9 (2) 267 - 294, 1996. https://doi.org/10.57262/die/1367603346